# SDR 2020FA0000081

- Difficulty date: January 24, 2020
- Submitted: January 24, 2020
- Operation: General aviation
- Aircraft: N350QS
- Make and model: Cessna 680A
- Aircraft serial: 6800036
- Aircraft time: 12,417 hours, 8,215 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 699103769
- Condition: Damaged
- Part time: 12,417 hours, 8,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENTLY REPAIR DAMAGED COMPOSITE FAIRING AT FS299 TO FS301 BETWEEN WL93 AND WL94, REFER TO RFTS -103517_ REV 1. REFERENCE ENGINEERING DOCUMENT NO: DQ24491M1, DATED 1/21/2020.
